# SDR QXEA200603413

- Difficulty date: October 12, 2006
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,713 hours, 12,795 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - LEFT INBOARD FLAP NR 1 UPPER TRACK VERTICAL WEB BETWEEN UPPER AND LOWER RAILS CHAFED/GOUGED/WORN.  REPAIRED IAW DHC-8-400 SRM 57-50-50, PAGE 1, ITEM 1.
